| Catalog Number |
72204401 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during a procedure, the biosure regenesorb screw broke during insertion.The procedure was completed using a s+n back up device.It is unknown whether there was a surgical delay.No further complications were reported.
Event or Problem Description
It was reported that during an acl reconstruction, the biosure regenesorb screw was broken when screwing in.The broken pieces were retrieved from the patient using a grasper.The procedure was completed with non-significant surgical delay using a back-up device in the originally drilled bone hole, and no void was left in the patient.The patient status is normal and no further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).B5 and h6 updated.